# SDR SIMA2020030426009

- Difficulty date: February 26, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 47,113 hours, 42,787 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Attach Angle
- Part number: 14567034001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING-TO-FUSELAGE #4 LOWER ATTACHMENT ANGLE. HAS A 2" CRACK ON THE FWD END UP TO THE THIRD RIVET.-C/A-REMOVED AND REPLACED SECTION OF THE LH WING TO FUSELAGE #4 LOWER ATTACH ANGLE IAE ETN-EM-53-142, AND SRM 51-40-02.
